# SDR JR2R20250117994

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000459
- Aircraft time: 21,223 hours, 12,778 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 15C0003011
- Part serial: RMAIE899
- Condition: Nicked
- Location: Zone 400
- Part time: 21,223 hours, 12,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INLET COWL INNER BARREL LOWER ACOUSTIC PANEL HAS 3 NICKS.
